Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Chow rings and decomposition theorems for families of $K\!3$ surfaces and Calabi–Yau hypersurfaces

Claire Voisin

Geometry & Topology 16 (2012) 433–473
Bibliography
1 A Beauville, On the splitting of the Bloch–Beilinson filtration, from: "Algebraic cycles and motives. Vol. 2" (editors J Nagel, C Peters), London Math. Soc. Lecture Note Ser. 344, Cambridge Univ. Press (2007) 38 MR2187148
2 A Beauville, C Voisin, On the Chow ring of a $K`3$ surface, J. Algebraic Geom. 13 (2004) 417 MR2047674
3 S Bloch, V Srinivas, Remarks on correspondences and algebraic cycles, Amer. J. Math. 105 (1983) 1235 MR714776
4 P Deligne, Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Inst. Hautes Études Sci. Publ. Math. (1968) 259 MR0244265
5 P Deligne, Décompositions dans la catégorie dérivée, from: "Motives (Seattle, WA, 1991)" (editors U Jannsen, S Kleiman, J P Serre), Proc. Sympos. Pure Math. 55, Amer. Math. Soc. (1994) 115 MR1265526
6 C Deninger, J Murre, Motivic decomposition of abelian schemes and the Fourier transform, J. Reine Angew. Math. 422 (1991) 201 MR1133323
7 W Fulton, Intersection theory, Ergeb. Math. Grenzgeb. 2, Springer (1984) MR732620
8 R Godement, Topologie algébrique et théorie des faisceaux, Actualit'es Sci. Ind. 1252, Hermann (1964) MR0102797
9 D Huybrechts, A note on the Bloch–Beilinson conjecture for $K`3$ surfaces and spherical objects, Pure Appl. Math. Q. 7 (2011) 1395
10 D Mumford, Rational equivalence of $0$–cycles on surfaces, J. Math. Kyoto Univ. 9 (1968) 195 MR0249428
11 J P Murre, On the motive of an algebraic surface, J. Reine Angew. Math. 409 (1990) 190 MR1061525
12 C Voisin, Hodge theory and complex algebraic geometry, II, Cambridge Studies in Adv. Math. 77, Cambridge Univ. Press (2003) MR1997577
13 C Voisin, Intrinsic pseudo-volume forms and $K$–correspondences, from: "The Fano Conference" (editors A Collino, A Conte, M Marchisio), Univ. Torino (2004) 761 MR2112602
14 C Voisin, On the Chow ring of certain algebraic hyper-Kähler manifolds, Pure Appl. Math. Q. 4 (2008) 613 MR2435839
15 C Voisin, Chow rings, decomposition of the diagonal and the topology of families, to appear in the Annals of Math. Studies, Princeton Univ. Press (2011)